Issue Title
Vol 5, No 3 (2011) On one method for analytical solution of Graetz-Nusselt problem
Abstract PDF
(Rus)
Eremin A.V., Budylnikov N.M.
Vol 16, No 3 (2012) The nonlocal stefan problem for quasilinear parabolic equation
Abstract PDF
(Rus)
Takhirov J.O., Turaev R.N.
Vol 16, No 3 (2012) The solution of uncoupled thermoelastic problem with first kind boundary conditions
Abstract PDF
(Rus)
Makarova I.S.
Vol 16, No 4 (2012) The problem with shift for the Bitsadze–Lykov equation
Abstract PDF
(Rus)
Arlanova E.Y.
Vol 18, No 4 (2014) On a class of nonlocal problems for hyperbolic equations with degeneration of type and order
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 21, No 2 (2017) On a boundary-value problem with Saigo operators for a mixed-type equation
Abstract PDF
(Rus)
Repin O.A.
Vol 16, No 3 (2012) Damping problem for the special class of the second order hyperbolic systems
Abstract PDF
(Rus)
Kozlova E.A.
Vol 22, No 3 (2018) A construction algorithm for full parametric analytical solutions in the basic mixed problem of elastostatics for the simply connected body
Abstract PDF
(Rus)
Penkov V.B., Novikova O.S., Levina L.V.
Vol 21, No 4 (2017) On a nonlocal boundary-value problem with constant coefficients for a multidimensional mixed type equation
Abstract PDF
(Rus)
Dzhamalov S.Z.
Vol 21, No 1 (2017) On nonlocal problem with fractional Riemann-Liouville derivatives for a mixed-type equation
Abstract PDF
(Rus)
Tarasenko A.V., Egorova I.P.
Vol 5, No 3 (2011) On one non-local problem for axisymmetric Helmholtz equation
Abstract PDF
(Rus)
Abashkin A.A.
Vol 16, No 4 (2012) Boundary value problems solving method with the implicit use of the Taylor expansions
Abstract PDF
(Rus)
Usov A.A.
Vol 21, No 3 (2017) The problem with Saigo operators for a hyperbolic equation that degenerates inside the domain
Abstract PDF
(Rus)
Repin O.A.
Vol 16, No 4 (2012) Problem with shift for the third-order equation with discontinuous coefficients
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 15, No 4 (2011) Monte-Carlo estimations for powers of Green operator and the first eigenvalue for Dirichlet boundary value problem
Abstract PDF
(Rus)
Kuznetsov A.N., Rytenkova I.A., Sipin A.S.
Vol 18, No 1 (2014) Reliability evaluation of stochastically heterogeneous thick-walled pipe by long-term strength criterion
Abstract PDF
(Rus)
Popov N.N., Kovalenko L.V.
Vol 16, No 3 (2012) Modification of finite differences method with use of Taylor expansions
Abstract PDF
(Rus)
Pavlova G.A., Belyaeva I.V.
Vol 21, No 2 (2017) Modeling of freezing processes by an one-dimensional thermal conductivity equation with fractional differentiation operators
Abstract PDF
(Rus)
Beybalaev V.D., Aliverdiev A.A., Magomedov R.A., Meilanov R.R., Akhmedov E.N.
Vol 16, No 1 (2012) A mathematical model of heat transfer in apparatus of air cooling of oil
Abstract PDF
(Rus)
Kuznetsov V.A., Migacheva L.A., Starikov A.V., Titov A.R.
Vol 18, No 2 (2014) Boundary value problem with shift for one partial differential equation containing partial fractional derivative
Abstract PDF
(Rus)
Repin O.A.
Vol 21, No 3 (2017) Spectral characteristics of a nonlocal problem for two linear systems of partial differential equations
Abstract PDF
(Rus)
Kornienko D.V.
Vol 15, No 2 (2011) The problem with integral condition for one space analog of hyperbolic type equation degenerated on coordinate planes
Abstract PDF
(Rus)
Rodionova I.N.
Vol 17, No 3 (2013) On a problem with a displacement for a partial differential equation
Abstract PDF
(Rus)
Tarasenko A.V.
Vol 19, No 1 (2015) Nonlocal problem for partial differential equations of fractional order
Abstract PDF
(Rus)
Repin O.A., Tarasenko A.V.
Vol 21, No 3 (2017) Delta-problems for the generalized Euler-Darboux equation
Abstract PDF
(Rus)
Rodionova I.N., Dolgopolov V.M., Dolgopolov M.V.
Vol 15, No 2 (2011) Solution parallelization of softening plasticity problems
Abstract PDF
(Rus)
Klebanov I.M., Adeyanov I.E.
Vol 15, No 4 (2011) Nonlocal problem for a equation of mixed type of third order with generalized operators of fractional integro-differentiation of arbitrary order
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 20, No 4 (2016) Effect of anisotropy of surface plastic hardening on formation of residual stresses in cylindrical samples with semicircular notch
Abstract PDF
(Rus)
Radchenko V.P., Kurov A.Y.
Vol 15, No 2 (2011) On a non-local boundary value problem for loaded differential equation with characteristic form of variable sign
Abstract PDF
(Rus)
Tokova A.A.
Vol 18, No 4 (2014) The uniqueness of solution in the small sense of tasks of equally-stressed reinforcement of composite metal plates in conditions of steady-state creep
Abstract PDF
(Rus)
Yankovskii A.P.
Vol 20, No 2 (2016) On one nonlocal problem for the Euler-Darboux equation
Abstract PDF
(Rus)
Rodionova I.N., Dolgopolov M.V., Dolgopolov V.M.
Vol 23, No 3 (2019) On a mathematical model of non-isothermal creeping flows of a fluid through a given domain
Abstract PDF
(Rus)
Domnich A.A., Baranovskii E.S., Artemov M.A.
Vol 16, No 2 (2012) A representation in terms of hypergeometric functions for the temperature field in a semi-infinite body that is heated by a motionless laser beam
Abstract PDF
(Rus)
Manako V.V.
Vol 23, No 2 (2019) Solvability of a nonlocal problem for a hyperbolic equation with degenerate integral conditions
Abstract PDF
(Rus)
Pulkina L.S., Kirichek V.A.
Vol 20, No 4 (2016) On a problem for mixed type equation with partial riemann-liouville fractional derivative
Abstract PDF
(Rus)
Repin O.A., Tarasenko A.V.
Vol 18, No 4 (2014) The method of solution of the elastic-plastic boundary value problem of tension of strip with stress raisers with allowance for local domains of softening plasticity of material
Abstract PDF
(Rus)
Radchenko V.P., Gorbunov S.V.
Vol 16, No 1 (2012) On one problem in an infinity half-strip for biaxisimmetric Helmholtz equation
Abstract PDF
(Rus)
Abashkin A.A.
Vol 18, No 2 (2014) Creep theory inverse problem for non-work-hardening body
Abstract PDF
(Rus)
Tsvelodub I.Y.
Vol 15, No 1 (2011) Solution in explicit form of non-local problem for differential equation with partial fractional derivative of Riemann-Liouville
Abstract PDF
(Rus)
Sayganova S.A.
Vol 16, No 4 (2012) The well-posedness of the local boundary value problem in a cylindric domain for the multi-dimensional wave equation
Abstract PDF
(Rus)
Aldashev S.A.
Vol 16, No 1 (2012) Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign
Abstract PDF
(Rus)
Kozlova E.A.
Vol 16, No 1 (2012) Three-dimensional integro-multipoint boundary value problem for loaded Volterra-hyperbolic integro-differential equations of Bianchi type
Abstract PDF
(Rus)
Mamedov I.G.
Vol 15, No 1 (2011) Nonlocal boundary value problem for a Lykov's type system of first-order
Abstract PDF
(Rus)
Repin O.A., Kumykova S.K.
Vol 18, No 4 (2014) On the solvability of nonlocal problem with generalized operators M. Saigo for Bitsadze-Lykov equation
Abstract PDF
(Rus)
Tarasenko A.V., Egorova I.P.
1 - 44 of 44 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies